# SDR DL76L100070

- Difficulty date: January 11, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 81,837 hours, 12,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND THE EMERGENCY ESCAPE PATH LIGHTING AT SEAT 38AB INOP.  MX RELAMPED THE LIGHT AT 38AB, SECURED T32AB BUT HAD TO FORWARD 33AB TO MCO IAW MEL 33-51-03A BECAUSE TROUBLESHOOTING.  THE LIGHTS THAT WERE REPAIRED OPERATED NORM WAS PERFORMED.
